Archived

This topic is now archived and is closed to further replies.

Shannon Louise

Hi Accutane... Nice To Finally Meet You

37 posts in this topic

so im on my fourth month now, still on 40mg, however my cysts that have been there for a good 6 months havent budged one bit... and still having bad skin days where it looks just as bad as it did before. i am also very scarred what is not helping as my skin looks no different than before i feel but people have commented on how good its looking :( if its now what they want will they extend my course a few more months?

Share this post


Link to post
Share on other sites

Put some pictures up. And yes they can extend it ive asked my dermatologist to expand my course and she agreed too which was great! So just ask your dermatologist as long as your bloods are good i cant see why not. I live in the UK by the way.

Share this post


Link to post
Share on other sites

Put some pictures up. And yes they can extend it ive asked my dermatologist to expand my course and she agreed too which was great! So just ask your dermatologist as long as your bloods are good i cant see why not. I live in the UK by the way.

Put some pictures up. And yes they can extend it ive asked my dermatologist to expand my course and she agreed too which was great! So just ask your dermatologist as long as your bloods are good i cant see why not. I live in the UK by the way.

oo have you finished your course now? :) and i will put some pictures up before and now :) x

Share this post


Link to post
Share on other sites

Nope i havent finished just yet :) you can check my pictures out if you like of how my face is looking at the minute. Its not the best its just full of red marks. Im on Month 4 :) Nice one id like to see your progress :) x

Share this post


Link to post
Share on other sites
Before Accutane

4 months into my course

the last picture is the most recent, lucky i still have the 1st ones as i delete all the ones where my skin looks bad ha!

Share this post


Link to post
Share on other sites

one thing that annoys me so much is when someone is sat there complaining and saying their life is over because they have ONE spot... one... really? try being in our shoes!

Share this post


Link to post
Share on other sites

For the past week I have been very emotional, irritated and angry I have also been aching my knees back etc, not sure if this is due to the tablets or not but I have been really down and distracted not sure what to do really

Share this post


Link to post
Share on other sites

When's your next derm appointment? Make sure you make them aware how you're feeling. If it's not for a while, & can feel it getting worse I would make a GP appointment. (I'm from the UK too :-) )

Ok, that smiley came out wrong, was meant to be a smiley face lol.

Share this post


Link to post
Share on other sites

Not for another 4 weeks but this is my 2nd month on 40mg and I've been fine up to now hmm maybe I should phone my derm to see what she thinks? And yay love finding others from the uk :)

Share this post


Link to post
Share on other sites

4 and a half months into my cycle now, however i am quite worried, for the past month ive been feeling very up and down very angry and upset at times and happy at others, to the point where i harmed myself yesterday. as far as i can recall i smashed a cup onto the floor and squeezed the pieces in my hands. i cant remember doing this though. i was told moods like this is quite rare on accutane and that maybe it could be a personal problem, i have an appointment wwith the doctor tomorrow and i am going to mention it to my therapist and my derm on my next appointment. has anyone had any similar experiences?

Share this post


Link to post
Share on other sites